Alert archive / New York / Frost Advisories in 2012

Frost Advisory 1, NWS Albany, NY

April 17, 201212 counties in New York; Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this frost advisory at Apr 17, 2012, 3:40 AM EDT for 12 counties in New York; Northwest Hills Planning Region, Connecticut. It took effect at Apr 18, 2012, 12:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2012, 3:40 AM EDT (07:40 UTC)
In effect from
Apr 18, 2012, 12:00 AM EDT
Expired
Apr 18, 2012, 9:00 AM EDT
In force
9 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Ulster County, NY, Washington County, NY

The radar

The Albany radar (KENX), 8 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3273 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WWUS71 KALY 170740
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
340 AM EDT TUE APR 17 2012


NYZ083-172100-
/O.NEW.KALY.FZ.W.0001.120418T0400Z-120418T1300Z/
SOUTHEAST WARREN-
INCLUDING THE CITIES OF...GLENS FALLS...WEST GLENS FALLS
340 AM EDT TUE APR 17 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY.

* LOCATIONS...SOUTHEASTERN WARREN COUNTY.

* TEMPERATURES...LOWS AROUND 30.

* TIMING...MIDNIGHT TONIGHT UNTIL 9 AM WEDNESDAY MORNING.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL
  GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO
  BELOW FREEZING TEMPERATURES WITH WIDESPREAD FROST WEDNESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CTZ001-NYZ038>041-043-049-050-052-053-059-060-064>066-084-172100-
/O.NEW.KALY.FR.Y.0001.120418T0400Z-120418T1300Z/
NORTHERN LITCHFIELD-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...TORRINGTON...ILION...HERKIMER...
LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...
JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...
WHITEHALL...GRANVILLE...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALBANY...TROY...CATSKILL...
COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH
340 AM EDT TUE APR 17 2012

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY.

* LOCATIONS...THE WESTERN AND CENTRAL MOHAWK VALLEY...SARATOGA
  REGION...CAPITAL DISTRICT...MID AND UPPER HUDSON VALLEY...AND
  NORTHERN LITCHFIELD COUNTY IN CONNECTICUT.

* TEMPERATURES...LOWS IN THE MID 30S.

* TIMING...MIDNIGHT TONIGHT UNTIL 9 AM WEDNESDAY MORNING.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL
  GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO
  AREAS OF FROST WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
930 
WWUS71 KALY 171938
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
338 PM EDT TUE APR 17 2012

NYZ083-181300-
/O.CON.KALY.FZ.W.0001.120418T0400Z-120418T1300Z/
SOUTHEAST WARREN-
INCLUDING THE CITIES OF...GLENS FALLS...WEST GLENS FALLS
338 PM EDT TUE APR 17 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT WEDNESDAY...

* LOCATIONS...SOUTHEASTERN WARREN COUNTY.

* TEMPERATURES...LOWS AROUND 30.

* TIMING...MIDNIGHT TONIGHT UNTIL 9 AM WEDNESDAY MORNING.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL 
  GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE 
  TO BELOW FREEZING TEMPERATURES WITH WIDESPREAD FROST WEDNESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CTZ001-NYZ038>041-043-049-050-052-053-059-060-064>066-084-181300-
/O.CON.KALY.FR.Y.0001.120418T0400Z-120418T1300Z/
NORTHERN LITCHFIELD-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...TORRINGTON...ILION...HERKIMER...
LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...
JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...
WHITEHALL...GRANVILLE...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALBANY...TROY...CATSKILL...
COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH
338 PM EDT TUE APR 17 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT WEDNESDAY...

* LOCATIONS...THE WESTERN AND CENTRAL MOHAWK VALLEY...SARATOGA 
  REGION...CAPITAL DISTRICT...MID AND UPPER HUDSON VALLEY...AND 
  NORTHERN LITCHFIELD COUNTY IN CONNECTICUT. 

* TEMPERATURES...LOW 33 TO 36.

* TIMING...MIDNIGHT TONIGHT UNTIL 9 AM WEDNESDAY MORNING.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL 
  GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE 
  TO AREAS OF FROST WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$
826 
WWUS71 KALY 180827
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
427 AM EDT WED APR 18 2012

NYZ083-181630-
/O.CAN.KALY.FZ.W.0001.000000T0000Z-120418T1300Z/
/O.NEW.KALY.FZ.W.0002.120419T0600Z-120419T1200Z/
SOUTHEAST WARREN-
INCLUDING THE CITIES OF...GLENS FALLS...WEST GLENS FALLS
427 AM EDT WED APR 18 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. THE
FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED AS TEMPERATURES
ARE WELL ABOVE FREEZING.

* LOCATIONS...SOUTHEASTERN WARREN COUNTY.

* TEMPERATURES...DROPPING INTO THE LOWER 30S LATE TONIGHT.

* TIMING...2 AM TO 8 AM THURSDAY.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL
  GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO
  BELOW FREEZING TEMPERATURES WITH WIDESPREAD FROST THURSDAY 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ043-084-181630-
/O.CAN.KALY.FR.Y.0001.000000T0000Z-120418T1300Z/
/O.NEW.KALY.FZ.W.0002.120419T0600Z-120419T1200Z/
NORTHERN WASHINGTON-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...WHITEHALL...GRANVILLE...HUDSON FALLS...
FORT EDWARD...CAMBRIDGE...GREENWICH
427 AM EDT WED APR 18 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. THE
FROST ADVISORY HAS BEEN CANCELLED WITH TEMPERATURES TOO WARM FOR
FROST FORMATION THIS MORNING.

* LOCATIONS...WASHINGTON COUNTY.

* TEMPERATURES...DROPPING INTO THE MID 30S LATE TONIGHT.

* TIMING...2 AM TO 8 AM THURSDAY.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL
  GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO
  WIDESPREAD FROST THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ041-050-181630-
/O.CAN.KALY.FR.Y.0001.000000T0000Z-120418T1300Z/
/O.NEW.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/
NORTHERN SARATOGA-SOUTHERN SARATOGA-
INCLUDING THE CITIES OF...SARATOGA SPRINGS...BALLSTON SPA...
MECHANICVILLE...WATERFORD
427 AM EDT WED APR 18 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. THE
FROST ADVISORY HAS BEEN CANCELLED AS TEMPERATURES ARE TOO WARM FOR
FROST THIS MORNING.

* LOCATIONS...SARATOGA COUNTY. 

* TEMPERATURES...DROPPING INTO THE MID 30S LATE TONIGHT.

* TIMING...2 AM TO 8 AM THURSDAY.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL
  GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO
  AREAS OF FROST THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CTZ001-NYZ049-052-053-059-060-064>066-180930-
/O.CAN.KALY.FR.Y.0001.000000T0000Z-120418T1300Z/
NORTHERN LITCHFIELD-EASTERN SCHENECTADY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-
INCLUDING THE CITIES OF...TORRINGTON...SCHENECTADY...ROTTERDAM...
ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON
427 AM EDT WED APR 18 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST
ADVISORY.

TEMPERATURES ARE TOO WARM FOR FROST THIS MORNING.

$$

NYZ038>040-181630-
/O.NEW.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/
/O.CON.KALY.FR.Y.0001.000000T0000Z-120418T1300Z/
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...
AMSTERDAM...WELLSVILLE
427 AM EDT WED APR 18 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY.

* LOCATIONS...THE WESTERN AND CENTRAL MOHAWK VALLEY...SARATOGA 
  REGION...CAPITAL DISTRICT...MID AND UPPER HUDSON VALLEY...AND 
  NORTHERN LITCHFIELD COUNTY IN CONNECTICUT. 

* TEMPERATURES...IN THE MID 30S THIS MORNING AND AGAIN LATE
  TONIGHT.

* TIMING...THROUGH 9 AM THIS MORNING...AND AGAIN FROM 2 AM TO 8 AM
  THURSDAY.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL
  GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO
  AREAS OF FROST THIS MORNING AND AGAIN THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
011 
WWUS71 KALY 181007
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
607 AM EDT WED APR 18 2012

NYZ043-083-084-181815-
/O.CON.KALY.FZ.W.0002.120419T0600Z-120419T1200Z/
NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH
607 AM EDT WED APR 18 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY...

* LOCATIONS...WASHINGTON COUNTY AND SOUTHEAST WARREN COUNTY.

* TEMPERATURES...DROPPING INTO THE MID 30S LATE TONIGHT.

* TIMING...2 AM TO 8 AM THURSDAY.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL 
  GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE 
  TO WIDESPREAD FROST THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ038>040-181815-
/O.CON.KALY.FR.Y.0001.000000T0000Z-120418T1300Z/
/O.CON.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...
AMSTERDAM...WELLSVILLE
607 AM EDT WED APR 18 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY...

* LOCATIONS...MOHAWK VALLEY.

* TEMPERATURES...IN THE MID 30S THIS MORNING AND AGAIN LATE 
  TONIGHT. 

* TIMING...THROUGH 9 AM THIS MORNING...AND AGAIN FROM 2 AM TO 8 
  AM THURSDAY. 

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL 
  GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE 
  TO AREAS OF FROST THIS MORNING AND AGAIN THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ041-050-181815-
/O.CON.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/
NORTHERN SARATOGA-SOUTHERN SARATOGA-
INCLUDING THE CITIES OF...SARATOGA SPRINGS...BALLSTON SPA...
MECHANICVILLE...WATERFORD
607 AM EDT WED APR 18 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY...

* LOCATIONS...SARATOGA COUNTY.

* TEMPERATURES...DROPPING INTO THE MID 30S LATE TONIGHT.

* TIMING...2 AM TO 8 AM THURSDAY.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL 
  GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE 
  TO AREAS OF FROST THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
642 
WWUS71 KALY 181307
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
907 AM EDT WED APR 18 2012

NYZ038>040-182130-
/O.EXP.KALY.FR.Y.0001.000000T0000Z-120418T1300Z/
/O.CON.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...
AMSTERDAM...WELLSVILLE
907 AM EDT WED APR 18 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY...
...FROST ADVISORY HAS EXPIRED FOR THIS MORNING...

* LOCATIONS...MOHAWK VALLEY.

* TEMPERATURES...IN THE MID 30S LATE TONIGHT.

* TIMING...FROM 2 AM TO 8 AM THURSDAY.

* IMPACTS...ANY SENSITIVE VEGETATION...WILL BE VULNERABLE TO AREAS
  OF FROST THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ043-083-084-182130-
/O.CON.KALY.FZ.W.0002.120419T0600Z-120419T1200Z/
NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH
907 AM EDT WED APR 18 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY...

* LOCATIONS...WASHINGTON COUNTY AND SOUTHEAST WARREN COUNTY.

* TEMPERATURES...DROPPING INTO THE LOW 30S LATE TONIGHT.

* TIMING...2 AM TO 8 AM THURSDAY.

* IMPACTS...ANY SENSITIVE VEGETATION...WILL BE VULNERABLE TO
  WIDESPREAD FROST THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ041-050-182130-
/O.CON.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/
NORTHERN SARATOGA-SOUTHERN SARATOGA-
INCLUDING THE CITIES OF...SARATOGA SPRINGS...BALLSTON SPA...
MECHANICVILLE...WATERFORD
907 AM EDT WED APR 18 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY...

* LOCATIONS...SARATOGA COUNTY.

* TEMPERATURES...DROPPING INTO THE MID 30S LATE TONIGHT.

* TIMING...2 AM TO 8 AM THURSDAY.

* IMPACTS...ANY SENSITIVE VEGETATION...WILL BE VULNERABLE TO
  AREAS OF FROST THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Apr 17, 1:39 AM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 17, 1:39 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
139 AM EDT TUE APR 17 2012

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION THROUGH THE EARLY
MORNING HOURS WITH SOME ISOLATED SHOWERS NORTH AND WEST OF
THE CAPITAL DISTRICT. AFTER THE COLD FRONTAL PASSAGE...A PERIOD OF
DRY WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY WITH MORE
SEASONABLE TEMPERATURES.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
ISOLATED SHOWERS TRACKING THROUGH SOME CENTRAL AND WESTERN AREAS
WITHIN A BAND OF BROKEN CLOUDINESS. TRENDS SUGGEST THE SHOWERS
SHOULD DRY UP DURING THE NEXT FEW HOURS. JUST SOME MINOR
ADJUSTMENTS TO THE TEMPERATURES...SKY COVER AND RAIN CHANCES
THROUGH THE EARLY MORNING HOURS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/...
TUESDAY THROUGH THURSDAY IS EXPECTED TO BE DRY WITH MORE
SEASONABLE CONDITIONS AS IN THE WAKE OF THE COLD FRONT A LARGE
RIDGE OF HIGH PRESSURE WILL MOVE INTO THE REGION. SEE FIRE WEATHER
DISCUSSION BELOW FOR WINDS THE NEXT SEVERAL DAYS. THE OTHER
CONCERN IS FROST/FREEZE IN AREAS WHERE THE GROWING SEASON HAS
STARTED MOHAWK VALLEY...HUDSON VALLEY AND LITCHFIELD COUNTY IN
CONNECTICUT. AREAS OF FROST AND WIDESPREAD FROST HAVE BEEN
MENTIONED IN THE FORECAST FOR AREAS WHERE TEMPS ARE EXPECTED TO
DROP TO 33 TO 36 DEGREES AND 32 DEGREES OR BELOW RESPECTIVELY.

HIGHS ON TUESDAY ARE EXPECTED TO RANGE FROM THE MID 50S NORTHWEST
TO MID 70S SOUTHEAST...LOWS TUESDAY NIGHT IN THE MID 20S TO MID
30S...HIGHS ON WEDNESDAY IN THE MID 50S TO MID 60S...LOWS
WEDNESDAY NIGHT IN THE UPPER 20S TO MID 30S...AND HIGHS ON
THURSDAY IN THE 60S TO AROUND 70.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE EXTENDED FORECAST TRENDS TO A WET AND UNSETTLED STRETCH...WHICH
IS MORE TYPICAL OF APRIL...AS A CUTOFF LOW PRESSURE SITUATED NEAR
THE SOUTHEAST OR TN VALLEY COULD BRING A WIDESPREAD HEAVY RAINFALL
FOR THE WEEKEND INTO EARLY NEXT WEEK.

THE EXTENDED OPENS WITH ZONAL UPPER LEVEL FLOW OVER THE
NORTHEAST...AS HIGH PRESSURE RETREATS OFF THE NJ AND SRN NEW ENGLAND
COAST.  A COLD FRONT SLOWLY DESCENDS SOUTH AND EAST FROM THE ST
LAWRENCE RIVER VALLEY THU NIGHT INTO FRIDAY.  A WAVE APPROACHES ON
THE GFS/ECMWF FROM THE LOWER GREAT LAKES REGION FRIDAY MORNING...BUT
THE BETTER LIFT AND UPPER LEVEL JET DYNAMICS ARE NORTH AND WEST OF
THE FCST AREA OVER SE CANADA.  WE GRADUALLY BROUGHT SLIGHT AND LOW
CHC POPS IN FOR THE REGION THU NIGHT INTO FRI.  HPC BRINGS THE
FRONTAL BOUNDARY OVER THE CAPITAL REGION...AND CNTRL NEW ENGLAND BY
FRIDAY.  WE WENT WITH THE HIGHER CHANCE POPS OVER THE NRN
ZONES...THOUGH THE ECMWF WOULD KEEP IT DRY TO CLOSE THE WEEK WITH
SOME MID AND UPPER RIDGING OFF THE EAST COAST BLOCKING THE FRONTAL
PASSAGE.  LOWS THU NIGHT WILL GENERALLY BE IN THE 40S...AND HIGHS ON
FRIDAY WILL RANGE FROM THE U60S TO L70S MAINLY IN THE VALLEYS...AND
U50S TO M60S OVER THE HILLS AND MTNS.  THESE ABOVE NORMAL TEMPS
LOOK ONLY TO LAST ONE MORE DAY.

FRIDAY NIGHT INTO SATURDAY...THE GFS/ECMWF/GEFS/HPC GRAPHICS ALL
INDICATE A DEVELOPING NEUTRAL TILTED LONG-WAVE TROUGH OVER THE MS
RIVER VALLEY.  INITIALLY WEAK RIPPLES OF LOW PRESSURE MAY FORM ON
THE ERN SIDE OF TROUGH...AND THE OLD COLD FRONT WILL LIFT N/NE THAT
MAY BRING A THREAT OF SHOWERS TO THE FCST AREA DURING THIS TIME
FRAME.  HOWEVER...THE MEDIUM RANGE GUIDANCE SHOWS THE UPPER TROUGH
CLOSING OFF OVER THE SOUTHEAST/TN VALLEY.  THE GFS CLOSES THE UPPER
TROUGH OVER THE LOWER MS RIVER VALLEY FASTER THAN THE ECMWF /WHICH
IS FURTHER EAST/.  LATE SATURDAY PM...A STRATIFORM RAINFALL MAY MOVE
INTO THE REGION...THOUGH WE CHANGED THE WX TYPE FROM SHOWERS FRI
NIGHT...TO RAIN ON SATURDAY.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...WET AND UNSETTLED WX WILL
DOMINATE...AS AN AREA OF UPPER LEVEL DIFFLUENCE SETS UP OVER THE
NORTHEAST WITH MULTIPLE WAVES OF LOW PRESSURE ROTATING AROUND THE
H500 CUTOFF.  THE GFS IS FURTHER INLAND AND WEST WITH THE MAIN SFC
CYCLONE FOR THE SECOND HALF OF THE WEEKEND...WHERE THE ECMWF AND HPC
GUIDANCE HAVE A COASTAL WAVE LIFTING N/NE FROM THE CAROLINAS ON
SUNDAY WITH A DEEP TRANSPORT OF SUBTROPICAL MOISTURE IN ADVANCE OF
IT.  STRONG THERMAL ADVECTION AND QG LIFT AHEAD OF A WARM FRONT AND
THE COASTAL CYCLONE COULD BRING PERIODS OF MODERATE TO HVY
RAINFALL.  WE KEPT HIGH CHANCE POPS IN THE FORECAST INTO EARLY
MONDAY...UNTIL CONFIDENCE INCREASES FOR THIS WIDESPREAD PCPN
POTENTIAL.  THIS COULD BE THE WIDESPREAD SOAKING RAINFALL THE FCST
AREA NEEDS AFTER THE PERSISTENT DRY SPELL OVER THE PAST MONTH OR
SO.  TEMPS WILL GENERALLY BE NEAR NORMAL OR SLIGHTLY ABOVE NORMAL IN
THE DAMP AIR MASS.

MONDAY...A CHANCE OF SHOWERS WILL PERSIST WITH THE STACKED CYCLONE
OVER THE UPPER MID ATLANTIC REGION. THERE ARE SOME SIGNS THE FCST
AREA COULD GET INTO A DRY SLOT FOR PART OF THE DAY.  HOWEVER...WITH
SHORTWAVE ENERGY MOVING AROUND THE CUT-OFF SCT SHOWERS WILL STILL BE
POSSIBLE.

OVERALL...PCPN COULD BE WELL ABOVE NORMAL...AND TEMPS NEAR NORMAL IN
THE LONG TERM.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS WILL PREVAIL AT THE KALB/KPOU/KGFL TAF SITES
THROUGH THE 24 PERIOD ENDING 06Z WEDNESDAY. A COLD FRONT IS
PASSING THROUGH THE REGION AT THIS TIME...WITH A FRACTURED BAND OF
SCT-BKN MID LEVEL CLOUDS. THESE CLOUDS SHOULD MOVE EAST OF THE
AREA BY SUNRISE...LEAVING JUST SCT HIGH LEVEL CLOUDS FOR THE REST
OF THE DAY.

WINDS WILL QUICKLY SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT AND
INCREASE TO AROUND 12-17 KT WITH GUSTS OF AROUND 25-30 KT EXPECTED
TO DEVELOP DURING THE AFTERNOON ONCE DEEPER MIXING COMMENCES.
WIND SPEEDS WILL BE GREATEST AT KALB...WHERE FUNNELING DOWN THE
MOHAWK VALLEY WILL OCCUR. WIND SPEEDS WILL DECREASE AFTER DARK AS
HIGH PRESSURE BUILDS IN FROM THE GREAT LAKES.

.OUTLOOK...
TUE NGT-THU...VFR. NO SIG WX.
THU NGT...VFR. CHC -SHRA NEAR KGFL.
FRI-SAT...VFR/MVFR CHC -RA.

&&

.FIRE WEATHER...
FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 8 PM EDT TUESDAY FOR
THE EASTERN MOHAWK VALLEY...SCHOHARIE VALLEY...GREATER CAPITAL
DISTRICT...SARATOGA REGION...MID HUDSON VALLEY...EASTERN
CATSKILLS...TACONICS...WESTERN MASSACHUSETTS...AND NORTHWESTERN
CONNECTICUT.

A COLD FRONT WILL CROSS THE REGION TONIGHT INTO EARLY TUESDAY MORNING
WITH THE BEST CHANCE OF SHOWERS...AND A FEW THUNDERSTORMS NORTH
AND WEST OF THE CAPITAL DISTRICT THIS EVENING. AFTER THE COLD
FRONTAL PASSAGE...A PERIOD OF DRY WEATHER IS EXPECTED TUESDAY
THROUGH THURSDAY WITH MORE SEASONABLE TEMPERATURES.

RELATIVE HUMIDITIES ARE EXPECTED TO RECOVER TO 70 TO 95 PERCENT TONIGHT
     DROP TO 20 TO 35 PERCENT ON TUESDAY...RECOVER TO 65 TO 100
PERCENT TUESDAY NIGHT...AND DROP TO 20 TO 40 PERCENT ON WEDNESDAY.

WINDS ARE EXPECTED TO BE SOUTHWEST AT 10 TO 20 MPH WITH GUSTS UP
TO 30 MPH TONIGHT...WEST TO NORTHWEST AT 10 TO 20 MPH WITH GUSTS
UP TO 35 MPH ON TUESDAY DIMINISHING TO 5 TO 10 MPH AFTER MIDNIGHT
TUESDAY NIGHT...AND LIGHT AND VARIABLE AT 5 MPH OR LESS ON WEDNESDAY.

&&

.HYDROLOGY...
LITTLE PRECIPITATION IS EXPECTED DURING THE NEXT 5 DAYS. FORECAST
PRECIPITATION THROUGH SATURDAY MORNING RANGES FROM NEAR ZERO OVER
THE SOUTHEAST PART OF THE AREA TO AROUND THREE QUARTERS OF AN INCH
OVER THE NORTHWEST PART OF THE AREA. A LARGE LOW PRESSURE SYSTEM
COULD BRING A SOAKING RAIN THE REGION LATER SATURDAY THROUGH SUNDAY.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.CLIMATE...
RECORD HIGH TEMPERATURE WAS SET AT THE ALBANY INTERNATIONAL
AIRPORT WHEN IT REACHED 91 DEGREES AT 440 PM EDT. THIS BREAKS THE
PREVIOUS RECORD OF 89 DEGREES SET IN 2002 AND ALSO MARKS EARLIEST
90 DEGREE TEMPERATURE FOR ALBANY. PREVIOUSLY THE EARLIEST 90
DEGREE TEMPERATURE READING WAS APRIL 17TH OF 2002 WHEN THE
TEMPERATURE REACHED 91 DEGREES.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
     FOR CTZ001-013.
NY...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
     FOR NYZ039>041-047>054-058>061-063>066-082.
MA...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
     FOR MAZ001-025.
VT...NONE.

&&

SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...11
LONG TERM...WASULA
AVIATION...JPV
FIRE WEATHER...11/WASULA
HYDROLOGY...SND
CLIMATE...11
Hazardous weather outlook, Apr 16, 10:44 PM EDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1044 PM EDT MON APR 16 2012

NYZ032-033-038-042-VTZ013>015-171100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1044 PM EDT MON APR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN ADIRONDACK
REGION...AND THE WESTERN MOHAWK VALLEY OF EAST CENTRAL NEW YORK
AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ082-171100-
NORTHERN FULTON-
1044 PM EDT MON APR 16 2012

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SACANDAGA REGION OF EAST
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-NYZ039>041-049-050-052-053-059-060-064>066-171100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
1044 PM EDT MON APR 16 2012

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...AND
THE EASTERN MOHAWK VALLEY...GREATER CAPITAL DISTRICT...SARATOGA
REGION...MID HUDSON VALLEY AND SOUTHERN TACONICS OF EAST CENTRAL
NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ001-025-NYZ047-048-051-054-058-061-063-171100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN SCHENECTADY-
WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-
WESTERN ULSTER-
1044 PM EDT MON APR 16 2012

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND
THE SCHOHARIE VALLEY...EASTERN CATSKILLS AND NORTHERN AND CENTRAL
TACONICS OF EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ043-083-084-171100-
NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
1044 PM EDT MON APR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAKE GEORGE REGION OF EAST
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AREAS OF FROST OR FREEZE CONDITIONS ARE POSSIBLE TUESDAY NIGHT AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 3:27 AM EDTRed Flag WarningALY16 hr
Apr 17, 3:40 AM EDTFreeze WarningALYWarren25 hr

Nearby

Frost Advisories in New York, 2012Frost Advisories in Connecticut, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.